# SDR IU6R2022040501

- Difficulty date: April 5, 2022
- Submitted: April 5, 2022
- Operation: General aviation
- Aircraft: N626N
- Make and model: Boeing 737
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Part number: 31707192
- Part serial: R810703
- Condition: Corroded
- Location: Zone 400
- Component: Valve Assy, Honeywell
- Component part number: 32022221
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5TH STAGE ENGINE BLEED CHECK VALVE WAS OVERHAUL WITH NEW BUSHING FROM BOEING AND SENT TO CUSTOMER IN SEP 2021. UNIT WAS RETURNED IN MAR 2022 WITH SEVERED CORROSION.

THERE IS CURRENTLY AN SB 3202222-36-1888 THAT ADDRESSED CRACKED BUSHING SLEEVES AND TO REWORK THE FLAPPERS FOR AVOID VALVE FLAPPERS BEING STUCK IN A POSITION.

THERE IS ALSO AN AD 2020-16-51 THAT ADDRESSED CORROSION ON THESE UNITS AND TO CARRY OUT INSPECTION ON THE UNITS ALONG WITH MOVEMENT AND DIMENSIONAL CHECKS. 

COMPLYING WITH ALL THE REQUIREMENTS AND INSTRUCTIONS OF THE CMM, SB AND AD STILL ALLOWS SEVERE CORROSION ON THESE UNITS CAUSING REMOVAL FROM THE AIRCRAFT. BOEING WAS CONTACTED AND THE RESPONSE WAS TO CONTINUE COMPLYING WITH THE WORK, STORAGE AND TRANSPORTATION REQUIREMENTS CALLED OUT IN THE CMM. 

THE CURRENT INFORMATION IS NOT ADEQUATE TO AVOID THIS ISSUE AND IT IS EVIDENT THAT CORROSION IS STILL AN ONSET ISSUE.
